Ask an expert
Question

07 Jun 2004

Thyroid?
Dear Doc,

About 8 weeks ago I got a 'rash'/outbreak on my face. Initially it looked like a ring. I used Lamisil on it and it disappeared after 3 days. A week along the line the rash came back, 3 times larger than before. I used a cream that treats skin irritations. After 3 weeks the skin has not healed. I thought that the cream I used thined the skin so I quit using it and just used moisturizer. After 2 weeks the flaky skin started to look better. The problem is that, every now and then the skin starts to flake again. It looks like there a dry spot.

I heard of a lady who had the same problem and the docter diagnosed her with a thyriod disorder disease.

Could this be the cause of my problem. I am taking kelp tablets. Is it the symptoms of a over/under active thyriod?

Thank you
Answer 313 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Curly, I suppose it might be a sign of a thyroid problem, but it definitely isn’t the most common one. The best would be to have blood taken and find out whether your thyroid is acting up or not. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20208 votes
Vote